# SDR DALA2023041703030

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N303DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55075
- Aircraft time: 6,429 hours, 3,117 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 607970-14AD ISSUED FOR DAMAGE TO THE RH WING SLAT TRACKS #1-11. FOLLOW ON ACTION IS REQUIRED. ACCOMPLISHED ER/A 607970-14AD REV O SECTION 1. (LP# 2719959)
